# SDR DL777030873

- Difficulty date: September 24, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N877DA
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 6,302 hours, 1,026 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 267SV
- Part serial: 6122
- Condition: Odor
- Location: A3 Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR FROM AFT GALLEY CHILLERS.  REMOVED AND REPLACED A3 CHILLER.
